What is the cure for reoccurring UTI with an indentation in pubic bone?
User rating for this question
I have an indentation left of my pubic bone (right where the left ureter would be); I have had a uti minus bacterial growth in cultures (2 of them in the last 3 months) for 3 months now; my lower stomach (or bladder???) is sooooo hard and feels heavy; urinary frequency; am always so cold especially after I urinate; I never feel like my bladder has emptied afterward; have always had about 4-6 utis per year, but usually levaquin worked. Not this time. 10 days of levaquin and 7 of Bactrim DS did absolutely nothing. Of course, because there was no infection! And I really don't think it's IC, because I have no food or drink sensitivity, nor any burning. Plus no IC remedies have worked! What is wrong with me! Please help! The closest I have come to finding any relief is from this herbal concoction from a Chinese traditional doctor. She said I have a damp heat condition.... Yet still no complete relief. Please help!
Posted Tue, 24 Dec 2013 in Urinary and Bladder Problems
Answered by Dr. Haseena Hamdani 1 hour later
Brief Answer: see the detail answer. Detailed Answer: Hi, Welcome to XXXXXXX I am sure, your Doctor must have ruled out any uterine fibroid or Ovarian mass, which could be the cause of feeling heaviness. Same mass can give you pressure symptoms , frequency of urine and feeling of incomplete emptying of Bladder. If it is not yet been ruled out, would suggest to see the Gynecologist. Urethrotomy at the age of 22 years, suggests that Your Doctor was treating you for urethral stricture or stenosis. That surgery didn't give you satisfactory improvement, and I feel that the cause of your symptoms could be Detrusor muscles weakness. This is the muscle which controls internal sphincter of Urethra. And as the time passes with chronic retention of Urine, can cause chronic inflammation of bladder, and other changes. I would suggest you to go for Urodynamic study, post voiding bladder serial scan, neurological examination and blood test for kidney function. Certain medications also can affect muscle tone of small muscles of urethra, so you must inform your Doctor about all the medicines you are taking. You have an history of accident, and which has affected your spines.Hope your Doctor has ruled out that possibility. Once we establish the cause, then management would be proper. However, if you have done above investigations, you may send us reports with any further query. Dr H Hamdani